THE MOST TERRIBLE EFFECTS CAUSED BY CYCLIZINE

Posted , 5 users are following.

This discussion has been locked due to a period of inactivity. Start a new discussion

Today my husband was given Cyclizine due to feeling nauseus - within seconds we knew there was something terribly wrong - he started to panic - he kept holding his head saying god, what is happening ??? His blood pressure shot up, the nurses had to try to weaken the affects as quickly as possible using saline down the PIC tube. It was all very shocking and the drug should be banned !

Absolutely disgusted that people are being put through this awful ordeal when the sick enough....

0 likes, 11 replies

11 Replies

  • Posted

    This drug caused my Mum to be paralised and unable to walk for six months. The drug company managed to get a letter from the hospital saying they don't think the drug caused it so they dropped the investergation and would not look into it any further (As they would...) The hospital has edited notes and lied in many letters as it was given intravionously very fast (probably causing the effect). None of the doctors will admit it in writing although on the phone they say the drug caused it. Lawers want a win before investergating. I really am having trouble getting to the bottom of this grug and getting it exposed for how dangerous it really is, especally in the wrong hands who do not have the experiance on how to administer it correctly. If anyone has had a result from a case or investergating this drug, please let me know.
  • Posted

    This drug caused my Mum to be paralised and unable to walk for six months. The drug company managed to get a letter from the hospital saying they don't think the drug caused it so they dropped the investergation and would not look into it any further (As they would...) The hospital has edited notes and lied in many letters as it was given intravionously very fast (probably causing the effect). None of the doctors will admit it in writing although on the phone they say the drug caused it. Lawers want a win before investergating. I really am having trouble getting to the bottom of this grug and getting it exposed for how dangerous it really is, especally in the wrong hands who do not have the experiance on how to administer it correctly. If anyone has had a result from a case or investergating this drug, please let me know.
  • Posted

    This drug caused my Mum to be paralised and unable to walk for six months. The drug company managed to get a letter from the hospital saying they don't think the drug caused it so they dropped the investergation and would not look into it any further (As they would...) The hospital has edited notes and lied in many letters as it was given intravionously very fast (probably causing the effect). None of the doctors will admit it in writing although on the phone they say the drug caused it. Lawers want a win before investergating. I really am having trouble getting to the bottom of this grug and getting it exposed for how dangerous it really is, especally in the wrong hands who do not have the experiance on how to administer it correctly. If anyone has had a result from a case or investergating this drug, please let me know.
  • Posted

    i donated a kidney to my cousin in march. I was given iv cyclizine. I felt a shooting pain in my left temple and immediately started to become paralysed. I couldn't speak properly. But managed to tell the nurse to stop!!! I had half a dose. I had to concentrate hard to breath and get through it. The nurse stopped immediately and sat with me, along with my aunt. I am now waiting for a scan to investigate the swelling behind my left eye. I have impaired vision and a dark circle constantly in my left eye. I also stopped breathing with iv morphine. I am also allergic to penicillin. Is this a common reaction?
  • Posted

    You are lucky as things could of been allot worse if given by IV, please check out the other posts on this site. The reactions are seriously covered up by the pharmaceutical company so you will never get it exposed.
  • Posted

    Hi Paul, I hope your mother has recovered now. I don't think its common knowledge within the medical profession that cyclizine could be harmful to adults. The eye specialist was unaware of any side affects in adults only in children. Maybe that is an avenue you could explore and possibly open a door for the effects on adults, perhaps. My best wishes to you and your family.

    Dawn.

  • Posted

    The reason this is not common knowledge is because blocks are inplace to stop it becoming common knowledge. Take it from me, I have been in discussions with the Ombudsman, yellow card scheme, Amdipharm and the hospital. Every one believes there is only two cases of effects from this drug although ten are stated as registered. After two years I am still unable to get mine registered on the database and most people are not as persistant as me and I am still going now. It is more about how it is administered, if given by IV quickly is the same as an overdose. all IV should be band for this drug. Doctors are not really giving this by IV, although my notes were edited from oral to IV after the event. Corruption at every level. Peter Stonia, Director from Amdipharm closed my case two months early outside of there standard three months as he didn't want this registered on the database and I have proof from the drug and witnesses. The yellow card scheme didn't even acknowledge my letter and they are supposed to be there for us. I sent many times. Look around the forums.
  • Posted

    Ive got to be honest. Ive never heard of the yellow card scheme or Amdipharm. You do sound very upset. Has your mother fully recovered yet? Are you able to say what hospital your mother was at?
  • Posted

    Not completely, Princess Royal Hospital, Orpington, Kent. Just makes me angry that Money comes first and corruption in making the money, they are playing with peoples life's. If we can't get if known, then nurses will not get the correct training for administering the drug and will continue to edit paper work to cover there arses.

  • Posted

    Paul, I have sent you various emails and not heard from you. I have had a really bad dip, unable to function at all. Please can you reply. I know together we can make our voices heard. Dawn, interesting you say you are allergic to penicillin. So am I. Paul is your mother? Wondering if there is a connection?

  • Posted

    I was prescribed cyclizine tablets for vomiting and nausea. I was in hospital for a week in 2014. I suffered severe side effects from taking Cyclizine. I am still suffering some side effects.

    Mu symptoms are Chorea, tremors, affecting the head, hands, feet  and face neurological disorder characterized by jerky involuntary movements

    disorientation, speech problem, blurred vision, hearing problem,

    breathing problem, hallucinations and loss of balance.

    If you feel  your symptoms are due to Cyclizine then you may wish to report it to the Medicines and Healthcare products Regulatory Agency (MHRA) via their yellow card scheme -.

    I welcome any  positive feedback on this!

Join this discussion or start a new one?

New discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

Купить Виагра софт

canadianpharmlist.com/product/cialis/

http://pharmacy24.com.ua
newnav-down - qqmovies.info newnav-up - qqmovies.info